It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Cody,

It is hard to tell if your muscle aches are related to Lipitor. They might be, but then again might not.

If the pain is chronic, and continues to worsen, I would try to rule out Lipitor by going off it for a while (a few weeks to a month) to see if the pain subsides. If it goes away within a month - you have a good reason to relate the pain to the Lipitor.

One recommendation I can make is that you should start taking CoQ10 (100mg/day) to help prevent the muscle aches and weakness that statins can cause. Lipitor (like all statins) depletes your body of CoQ10 - and this could be contributing to the pain and weakness you are experiencing.

I don't know how old you are - but aches and pains from growing older are not unusual - and can't be ruled out. However, they are usually not chronic and continuous in the same spot. They come and go. If the pain is continuous I'd certainly be suspicious of the Lipitor.

HubbleRules
:cool:





All times are GMT -7. The time now is 03:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!